# SDR SWAA2024010336879

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 22,085 hours, 10,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD FA FLASHLIGHT INOP<[01] FWD FA FLASHLIGHT CHECKED (PUSH TO TEST); NO FAULT FOUND AT THIS MOMENT AS PER AMM 25-64-00
